Propagation of chaos for Burgers' equation
Annales de l'I.H.P. Physique théorique, Volume 39 (1983) no. 1, p. 85-97
@article{AIHPA_1983__39_1_85_0,
     author = {Calderoni, P. and Pulvirenti, M.},
     title = {Propagation of chaos for Burgers' equation},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {39},
     number = {1},
     year = {1983},
     pages = {85-97},
     zbl = {0526.60057},
     mrnumber = {715133},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1983__39_1_85_0}
}
Calderoni, P.; Pulvirenti, M. Propagation of chaos for Burgers' equation. Annales de l'I.H.P. Physique théorique, Volume 39 (1983) no. 1, pp. 85-97. http://www.numdam.org/item/AIHPA_1983__39_1_85_0/

[1] H.P. Mc Kean, Lecture series in differential equations, t. II, p. 177, A. K. Aziz, Ed. Von Nostrand, 1969.

[2] J. Cole, On a quasi-linear parabolic equation occurring in hydrodynamics. Q. Appl. Math., t. 9, 1951, p. 255. | MR 42889 | Zbl 0043.09902

[3] C. Marchioro, M. Pulvirenti, Hydrodynamics in two dimensional vortex theory. Comm. Math. Phys., t. 84, 1982, p. 483. | MR 667756 | Zbl 0527.76021

[4] P. Billigsley, Probability and Measure. John Wiley and Sons, 1979. | MR 534323

[5] E. Hewitt, L.J. Savage, Symmetric measures on Cartesian products. Trans. Amer. Math. Soc., t. 80, 1955, p. 470-501. | MR 76206 | Zbl 0066.29604